# SDR AALA202503061617

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 45,736 hours, 19,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN ENTRY DOOR HANDLE LATCH STICKING. INSPECTED AND REMOVED DEBRIS FROM L1 ENTRY DOOR.  OPS CHECKS NORMAL.
